I had Mirena inplanted a few months ago and I was recently on an antibiotic called sulfameth/trimethoprim 800/160 and I was just wondering if it effected the Mirena at all. I became a little worried when I was due to get my next period and it did not come and still has not come and I am about four days late. Could I be pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im in a comminted relationship with my boyfriend and i have two kids which are 2 and 5 ive tired the pills and shot but got depression from them ive ...
2 answers • 4 Jan 2012
I take 100 mg of minocycline everyday to control my acne. Will this antibiotic and dose have ant affect my birth control? I take the generic form of ...
3 answers • 24 Oct 2012
I've been on Sprintec for about 9 or 10 months now, and I was resently put on augmintin which is an?
... antibiotic, I am sexually active, so I would like to know how this is going to effect my risk of pregnancy and my over all birth control ...
2 answers • 18 Jan 2013
... prostititus. can I stay on this antibiotic for an indefinate period of time?
1 answer • 18 Jun 2013
I have mirena in and have had it for 2 years. I forgot that I took my first dose of levaquin (antibiotics) At 11am and had unprotected sex at like 11 ...
2 answers • 14 Apr 2014